Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 154172, 6 pages
http://dx.doi.org/10.1155/2014/154172
Research Article

A Multilevel Simplification Algorithm for Computing the Average Shortest-Path Length of Scale-Free Complex Network

1Department of Electronic Information and Electric Engineering, Changzhou Institute of Technology, Changzhou 213002, China
2Business School, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 20 March 2014; Accepted 18 May 2014; Published 2 June 2014

Academic Editor: Roberto Barrio

Copyright © 2014 Guoyong Mao and Ning Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guoyong Mao and Ning Zhang, “A Multilevel Simplification Algorithm for Computing the Average Shortest-Path Length of Scale-Free Complex Network,” Journal of Applied Mathematics, vol. 2014, Article ID 154172, 6 pages, 2014. doi:10.1155/2014/154172